Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Erection problem during intercourse, masturbating regularly, low testosterone, tadalafil

I have problems maintaining my erection during intercourse. I ve checked several possible causes. Over-masturbation could be a cause since I ve been masturbating regularly since I was 14-15. I am 27 now. I don t think it s physical because I still get morning erections and while masturbating. Another possibility would be low testosteron because of the regular ejaculation . I ve read something about cGMP. I know many people have problems maintaining erection. I m just trying to find the cause for me and eliminating the other options. I am currently traveling for a long period of time, so I have no immediate option to get a full physical. I ve been trying taking extra vitamins like zinc (to raise testosteron levels) and ginkgo. Trying to eat as much fruit and food that help erectile dysfuntion, such as papaya and watermelon and nuts and even chocolate. If it s a psychological thing, what can I do besides keep telling myself not to worry and relax? I was thinking about temporarely taking tadalafil until I get back home and manage to get a full body check. Is it advisable?
Asked On : Sun, 27 May 2012
Answers:  1 Views:  136
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Urologist 's  Response
Jul 2016
Hello
Thanks for your query,based on the facts that you have posted it appears that you have
been indulged in masturbation since many and now facing problems related to sexual activities.
First of all there is myth in a mind of common man that excessive masturbation is the reason of all sexual problems But I would like to state that it has been discussed in scientific forums all over the world and proved scientifically that masturbation does not have any negative effect on any organ or system in the body.All the problems that you are facing now are mind related and due to anxiety.

Following measure will help you to boost up your confidence and getting good erection.and delay ejaculation.
1) Practice regular exercise for 45 minutes followed by meditation for 1/2 an hour in the morning.
2) Take high protein diet rich in vegetables and fruits and Vitamin A,C,D,E.and Zinc
3)Take anti oxidants like Almonds 5-6 everyday..
4) Avoid alcohol and smoking.

If you are planning to be out for couple of days please do not take Tadalfil or Vigra ,These drugs are to be taken only on demand when you are planning to have sex with female partner.

If you do not get satisfactory results with these drugs you will need to undergo following tests to find out the cause of your ED,
1) Serum Testosterone levels
2) Duplex Ultrasound scanning of penis to rule out arterial insufficiency or venous leak as a cause of your ED.

Dr.Patil.
Answered: Sat, 29 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor